# SDR DALA1307020130

- Difficulty date: February 22, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 78,019 hours, 33,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1725.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOCATION ON STRIP AT STR 7R,  TRIMMED OFF IAW SRM 53-80-01, REPAIR 5, FIG 201. REV 91.02.  REPAIR PARTS FABRICATED IAW SRM 53-80-01, FIG 201, REPAIR 5.  REV 91.02 REPAIR PARTS AT BS 1725.5, STR 7R INSTALLED IAW SRM 53-80-01 FIG 201.  REPAIR 5. REV 91.02.
